# SDR SWAA2015080342470

- Difficulty date: July 13, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 43,255 hours, 19,989 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER RIB AT STATION 92.70, CRACKED ON THIRD VERTICAL SUPPORT FROM LEADING EDGE NEAR LOWER END.  REPAIRED RIB IAW SRM.
